# SDR AWXA200600319

- Difficulty date: January 12, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Bs 799-835
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED LEVEL 2 CORROSION AROUND NUT PLATE HOLES ON STRAP FROM BS 799 TO BS 835, BL 0R AND BENT AT BS 821.  CORROSION WAS FOUND OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW STRAP FROM BS 799 TO BS 835, BL 20R IAW BOEING 737-300 SRM 51-40-02-0G FIGS 3, 6, 7 AND 8.
